MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 06/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that balloon removal difficulties were encountered and thrombosis occurred.The patient presented with st- elevation myocardial infarction.The target lesion was located in the mid left anterior descending.A 2.25 x 24mm synergy ii drug-eluting stent was deployed for treatment.After deployment, the balloon was deflated.However, upon removal, it was noted that the deflated balloon was stuck in the deployed stent.The physician pulled the guide into the left main and a few tugs of the delivery system were performed and finally, the deflated balloon was released.Immediately after the implantation, a thrombus was noted.A iib iiia inhibitor was then started and post dilatation at 16 atmospheres was performed with a 2.24x15 nc emerge balloon catheter and the procedure was completed.No patient complications were reported and the patient was doing well.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8749852
Report Number2134265-2019-07052
Device Sequence Number1689725
Product Code NIQ
UDI-Device Identifier08714729840206
UDI-Public08714729840206
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2020
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0022924424
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR